Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Santosh Kondekar
MD
Dr. Santosh Kondekar

Pediatrician

Exp 21 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Esophagus allergic condition

Premium Questions

doctor1 MD

I have barretts esophagus , gerd and a hiatal hernia - experiencing constant pain with bouts ... condition and try doubling meds for 2 weeks - he didn't examine me just talked - I've lost a lot of weight ...

doctor1 MD

I am having some type of allergic reaction . Usually my symptoms are external. These are internal. tightened esophagus (hard to swallowa0, urinary tract (urine comes out under pressure like a squeezed water ...

doctor1 MD

decided to check my neck & my esophagus is contricted to 1 cm. I am very allergic to metal, but have ... surgery that stayed for about 5 years. I told my surgeon that I felt like I was allergic to either ...

doctor1 MD

My condition is acute! After chewing three mouthfuls of food my esaphagus closes and wont allow more foodbor drink... In fact it causes me to vomit ...

doctor1 MD

I have Barretts Esophagus and take Effexor XR 150mg daily. My pain doctor is telling me to use ... stomach condition I have also read that Effexor + anti inflammatory (Nsaids) is a no go because ...

Public Forum Discussions

doctor1 MD

in my esophagus . I started hiccuping, and then started vomiting up whitish foam. I was at a store ... up whitish foam. Is it an allergic reaction of some sort? I was in Costco and sampled the food ...

doctor1 MD

I am a six year breast cancer survivor and I had allergic reactions to the chemo and as a result had ulcers in my esophagus. I am very nervous about taking this medication and will follow ...

doctor1 MD

My Gastroenterologist said (after an upper scope) that I have a tortuous esophagus. I was a bit out of it due to Dilaudid, so I forgot to ask him what causes the condition. Yesterday I had the Barium upper GI ...

doctor1 MD

A large pill seems to have bruised or scratched my esophagus this morning. There was a delay ... to the emergency room? Can anything be done for this condition? Martin Heisler, Lake Oswego, OR ...

doctor1 MD

I had a to have mesh wrapping around my esophagus due to a whole caused by a severe tear from hernia. I m thinking I might be allergic to it. I got scoped again and after 11 months my esophagus ...

doctor1 MD

finally had it done and it shows I m allergic to clams and shrimp which I already avoid due to they cause ...

doctor1 MD

For the last 2 day I have been taking ciprofloxacin for an infection in my intestine. My esophagus feels like there is some swelling or something in there. (thinking its an allergic reaction) Should I ...

doctor1 MD

I had a complete blockage of the esophagus (lower) removed last Thursday, but had a severe allergic reaction to the drugs used to knock me out ( amnesia drug). My eyes, lips , tongue, etc swelled terribly ...

doctor1 MD

his esophagus is on fire. could he be allergic to this or is this a side effect of the drug ...

doctor1 MD

my daughter 39 years old was just told that she has an artery wrapped around the esophagus is this a condition that occurs or one that she was maybe born with she has had a lot of health issues from migraines ...

Mobile Questions and Answers

doctor1 MD

Hi, There might be some allergic condition causing your trachea to constrict or there may be constriction in esophagus. esophagoscopy may be required and take antihistamines. Regards

doctor1 MD

Hello dear, If it is just an allergic rash,localized to a small area,it can be managed with antihistaminics tablets for a few days.Otherwise,if it is present through out the body,or is associated with head ache/dizziness/chest discomfort/intense itching,it needs immediate administration of parenteral steroids and antihistaminics. It will be fine if you could see your doctor to assess the condition

doctor1 MD

It is nothing but an allergic inflammation of your esophagus .most commonly it is due to acid reflux. Avoid spicy foods and hot foods thank if you find this information useful